MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 14500-5A
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 11/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient's blood glucose level dropped to 20 mg/dl.The patient reported that they tried to suspend their insulin but was unsuccessful.
 
Additional Manufacturer Narrative
During the investigation, the issue reported in the complaint details by the user was unable to be replicated.No alarms were observed during the investigation and none were present in the data download.The pdm was able to connect with a pod and deliver boluses accurately.No problem found.
 
Additional Manufacturer Narrative
The returned device was evaluated and during the investigation, the issue reported in the complaint details by the user was unable to be replicated.No alarms were observed during the investigation and none were present in the data download.The pdm was able to connect with a pod and deliver boluses accurately.No problem found.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18858743
Report Number3004464228-2024-08472
Device Sequence Number8239713
Product Code LZG
UDI-Device Identifier10385081140003
UDI-Public(01)10385081140003(11)170503(10)L60652
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14500-5A
Device Catalogue NumberUST400
Device Lot NumberL60652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2018
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age6 YR
Patient SexFemale